# SDR UPS00233428

- Difficulty date: July 28, 2000
- Submitted: July 28, 2000
- Operation: Air carrier
- Aircraft: N938UP
- Make and model: Boeing 727173C
- Aircraft serial: 19506
- System (JASC): 3350 · Emergency Lighting
- Part: Relay
- Condition: Failed
- Location: Emergency Exit
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:N/A, EMERGENCY EXIT LIGHTS IN ARMED POSITION AND CIRCUIT BREAKER POWER FAIL RELAY POPPED, WILL NOT RESET.  REMOVED AND REPLACED R70 CHARGER CONTROL RELAY.
